# SDR ABXA2018082017093

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 85,605 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T33521
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN HAD TWO FASTENER HOLES, AT THE EDGE OF SKIN AT BS  654+22 WAS  DAMAGED AT STRINGER 16L. THE SKIN WAS REPAIRED.  THE AIRPLANE WAS GROUNDED.
